| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the analyzer.The fse inspected the analyzer and found multiple issues.The fse found the ise data board had corroded pins, reference valve stuck on open, and buffer valves malfunctioning.The fse replaced mixer motor and potassium electrode cable, and syringes as troubleshooting measure.The fse replaced the buffer valves, reference valve, and ise data board which resolved the issue.The fse performed system verification successfully without issue.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
Event or Problem Description
Customer reported of getting erratic patient results for sodium and chloride involving the au480 clinical chemistry analyzer.The erroneous results were reported outside the laboratory and later corrected.There was no report of change to treatment, injury, or death associated to this event.